# SDR DALA13038933770

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 38,782 hours, 14,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND  M1672, M1673, M1675 BATTERY PACKS FAIL CAPACITY TEST.  MX REPLACED BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED OK.
